# SDR SCNA04020

- Difficulty date: December 17, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 10,273 hours, 3,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DISCOVERED EMERGENCY LIGHT COVER SPRING BROKEN, PLACED ON DMI 465.  ON 12/23, INSTALLED NEW COVER.
